# SDR ASAA0852800

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 2,730 hours, 811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61607
- Condition: Sticks
- Location: L1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 IS STICKY.  COULD NOT DUPLICATE PROBLEM.  OPENED & CLOSED L1 DOOR SEVERAL TIMES OPERATES SMOOTHLY.  OP CHECKS NORMALLY, OK FOR SERVICE.
